# SDR MALA050637

- Difficulty date: August 8, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N361PX
- Make and model: Saab 340B
- Aircraft serial: 340B249
- Aircraft time: 34,381 hours, 29,409 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RETURNED TO MSP AFTER DEPARTURE, DUE TO HYDRAULIC SYSTEM FAILURE.  GEAR WAS SUCCESSFULLY EXTENDED AND CFR CALLED.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO FURTHER INFORMATION AT THIS TIME.
